# SDR SWAA2022021171076

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB BS 1015 LBL-40 WL-208.  DAMAGE FOUND AT CABIN FLOOR WEB BS 1015; LBL 40; WL 208 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM; PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C.  REMOVED FLOOR WEB BS 986 - 1016 ; LBL 40; WL 208 IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW FLOOR WEB P/N 147A5620-11 IAW SR 51-40-05.  INSTALLED NEW FLOOR WEB P/N 147A5620-11 IAW SR 51-40-02 AND DWG # 147A5600.
